# SDR ASOA2014030510058

- Difficulty date: February 8, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27, BS 574-621 CORRODED.   REMOVED FLOOR SUPPORT IAW SRM 51-42-21, 51-42-20 & 51-42-06.  INSTALLED NEW FLOOR SUPPORT IAW REO 601R-53-61-3778, REV A.
